# SDR ASAA2013091595984

- Difficulty date: September 15, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 27,017 hours, 8,290 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SAT PROMPT ON MCDU MENU PAGE.  ACFT GROUNDED.  CHECKED SATCOM UNIT FOR GREEN LIGHT, POWER LIGHT, NO OTHER LIGHTS, CYCLED SATCOM CIRCUIT BREAKER AND SATCOM PROMPT CAME BACK ON MCDU, OPS CHECKED GOOD.
